# SDR 4DPA2023071300001

- Difficulty date: July 13, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N931JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 40,866 hours, 32,307 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Bleed Valve
- Part number: 4952829
- Part serial: 0445C
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED APU BLEED AND BLEED 1 FAIL MESSAGE IN CLIMB. RAN QRH AND RETURNED TO LAS.  MX OPS TESTED BLEED 1 NO FAULT FOUND. MX TROUBLESHOT APU BLEED AND FOUND BAD APU BLEED VALVE. R&R'D APU BLEED VALVE OPS AND LK CHECK GOOD
